# SDR FDEA201904226812

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,820 hours, 23,933 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9786909
- Part serial: 2862
- Condition: Sheared
- Location: Nr 1 Hp Bleed
- Part time: 45,824 hours, 23,934 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT #1 HP BLEED FAULT.  RAN QRH.  FAULT  LIGHT EXTINGUISHED WHEN SWITCHED OFF, BUT MEL  REQUIRED.   RAN NR 1 ENGINE FOR HP VALVE OPS CHECK FAILED.  FOUND PRESSURE LIMITER ASSY VALVE SHEARED OFF. REPLACED HP VALVE IAW 36-11-12-04-02. RAN #1 ENG IAW JRH, OPS CHECKED NORMAL. AIRCRAFT OK FOR SERVICE.
